# SDR CALA2023072102290

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 73,794 hours, 26,895 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61124
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON AFT CARGO DOOR SKIN 4" BELOW HANDLE. DENT FOUND TO BE WITHIN LIMITS REF SRM 52-30-01 AD 1. A/Y = 33 3" IN WIDTH AND 0.090" IN DEPTH. NO FURTHER ACTION REQ''D. MEASURED DENTFOUND TO BE WITHIM LIMITS AS PER SRM 53-30-01 08-24 -09 N4631 INSPECTED DMG PER SRM 53-30-01 AD 1 WHITHIN LIMITS REINSPECTED DENT MEASURED WIDTH = 3" AND DEPTH = .090" A/Y = 33 FOUND TO BE WITHIN LIMITS PER SRM 52-30-01. USED GAUGE C.I.D. 16 0376 CAL 30 OCT 13 DUE 30 OCT 14 AT AFT CARGO DOOR SKIN 4" BELOW HANDLE. INSTALLED DOT PER ECRA # 2060-01042. LOG PAGE WAS CONVERTED TO ELB FORMAT ON DEC 13, 2016 AT 17421378 RE-INSPECTED DENT AND FOUND IT TO BE WITHIN LIMITS PER SRM 52-30 -01. OK TO CONTINUE. DENT DOT APPLIED. REEVALUATED DENT ON AFT CARGO DOOR 4" BELOW HANDLE, MEASUREMENTS FOUND W=3.5" Y=0.052 W/Y=67 FOUND WITHIN LIMITS PER B737-8 SRM 52-30-01 FIG 103 DETAIL F ADD EMP:V900583 RE-SKIN BEING COMPLETED ON PEMCO NR WORK CARD 14088.0459. OK TO CLOSE DIP. WORK ACCOMPLISHED BY P215, ENTERED BY V927860 CORRECTION ON WORK ACCOMPLISHED BY P217. ENTERED BY V927860
